# SDR SWAA2021120148456

- Difficulty date: November 28, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N8727M
- Make and model: Boeing 737-8
- Aircraft serial: 42576
- Aircraft time: 3,672 hours, 1,643 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD EXIT SIGN (DOOR 1L) HAS FALLEN OFF. ; / [01] RESECURED EXIT SIGN LENS AT FWD ENTRY DOOR PER SIP.
